Dear friend, welcome to HCM !
If you are taking Toprol
, it is generally for high BP
. (less commonly for other causes).
For a high BP patient of long standing, it is common to have some tkickening of the left ventricle (left lower pumping chamber ) of the heart to thicken called LVH
(left ventricular hypertrophy
It is not NORMAL but common finding of HT/ high BP of long standing.
We see this in and out everyday , so we tend to say it is normal or ok, which is FINE!
Similarly left atrium (left upper chamber) is also dilated (thinned, bigger).
These are expected findings in HT, so nothing to be worried about.
Mild regurgitation is also acceptable (if you meant cardiac valve regurgitation).
keeep regular check ups, and regular medication. Toprol actually limits and improves LVH over long term.
So you are on a right track!
Enjoy life with lesser weight and better fitness !!
Take care and please keep me informed of your progress.
Good Luck !
I hope to have answered your query satisfactorily.
May I request for your rating and review of this answer before you accept the answer and close the query (if there are no more follow up questions)?
Thank you !